RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fel'dman, Mihail A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:50
Abstract pages:136
Full texts:50
References:10

http://www.mathnet.ru/eng/person66918
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226925

Publications in Math-Net.Ru
2015
1. M. Feldman, A. Tudorascu, “Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data”, Algebra i Analiz, 27:3 (2015),  272–300  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:3 (2016), 547–568  isi  scopus
1987
2. S. N. Samborskiĭ, M. A. Fel'dman, “Connected systems of partial differential equations (initial-boundary value problems and propagation of singularities)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 10,  14–23  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:10 (1987), 16–28

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019